# SDR FOTR20006NR5443

- Difficulty date: February 1, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516347
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME PUNCTURED STR 27L BS 1130.  REPAIRED ON FASI WO 20006, N/R 05443.  REPAIRED AFT CARGO COMPARTMENT FRAME AT STR 27L, STA 1130 IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1, REV 102.  MATERIAL USED: ANGLE DOUBLER; 7075-T6, 0.063, DIM: 12.25 BY 4.125.  CUT OUT DIM: 1.50 BY 1.0.
